Occasionally spiking to 180's ... is this acceptable? Liver functions well, no other health issues whatsoever, I'm a male, in my late 50's active, slightly overweight.
A safe bet would be to check with your doctor for specifics about the numbers as everyone is different. A weight reduction would more than likely help the spikes as long as everything else is o.k.. Wish my numbers were that good though. Depending on your bodies response to weight loss you may need to ask your doctor if a higher dose may be necessary if the spikes continue. ALWAYS check with the doctor before changing your meds or even a life style change as this will affect your numbers as well. Take care, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 1 answer
Prednisone - I am a 72 yr. Old female, who has severely Irratic blood pressure, it averages 65/43 in
Posted 1 Dec 2011 • 1 answer
I have been taking januvia for 1 week now and I am also on metformin and glipizide 2x a day. why is?
Posted 26 Dec 2012 • 3 answers
Posted 22 Jan 2013 • 1 answer
Posted 28 Jun 2013 • 1 answer